# SDR SWAA2024022750404

- Difficulty date: February 8, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36660
- Aircraft time: 45,089 hours, 27,632 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SPAR WEB VAPOR BARRIER CRACKED.<[01] INSTALLED REPAIRED AT BOTH SIDES VAPOR BARRIER ON AFT. SIDE PER B737 SRM 51-70-04-2R-10PARAGRAPH 4.L AND B737SRM 51-70-04-2R-0 PARAGRAPH 4..L.7 AND CURE REPAIR PARAGRAPH 4.N.2 MATERIAL USED RESIN EY 3804 PO#2040614 FIBERGLASS PO#1690463 EQUIPMENT USED EMPERATURE CONTROL ID 160354; DUE DATE 02-16-24. VACCUM GAGE ID173239; DUE DATE 02-23-24;[02] RII...VERIFIED CORRECTUIVE ACTION.
